# SDR SWAA2022030871634

- Difficulty date: April 24, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 27,809 hours, 16,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221 BF IS CRACKED ON AFT OUTBD EDGE. / REFER TO CUSTOMER CARD N204069 FOR REPAIR
